# SDR USAA040389

- Difficulty date: July 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,634 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH LONG, FORWARD SERVICE DOOR, LOWER AFT CORNER OF APERTURE STA 328.  DOUBLER REPAIR INSTALLED PER SRM 53-10-01.  (M)
